- March 12, 2014 at 9:53 am #116762
astnr1MemberTopics: 6Replies: 1
Today was my second to last day of detox, and I feel I am having scary die-off symptoms and need someone to help me rationalize. At first it was physical; hot and cold flashes, nausea, aversion to food, extreme fatigue—my oral thrush seems to have gotten worse, as well. Now that these symptoms have waned somewhat (apart from the thrush), it is starting to manifest psychologically.
In addition to the anxiety and depression, I am now having episodes of paranoia that are affecting my sleep. I just started taking a supplement called CandiZyme to improve my detox symptoms, as I already had Lamisil in my system and it was pretty hard on me.
Could the two be having adverse effects to each other? Or is this psychological issue just another symptom of die-off? How do I cope? I wake up with my heart racing if I do fall asleep, but for the past two nights I haven’t really been able to sleep deeply anyway.
When will these bad symptoms start to clear up? 🙁 Am I crazy?March 12, 2014 at 2:36 pm #116767
rasterParticipantTopics: 104Replies: 6838
What is your detox protocol?
If you are not detoxing the toxins from the dead candida, then they will recirculate in the body causing damage to a variety of organs including your brain. If it damages your brain then you get anxiety. Fatty acids likely will help prevent the anxiety and a good one to try out is flax oil.
Lamisil is a prescription antifungal product and you need to detox from it imho.
-rasterMarch 12, 2014 at 3:35 pm #116771
Vegan CatladyMemberTopics: 34Replies: 626
If your not excreting the toxins (even small amounts of them)then circulate and can cause anxiety,paranoia, suicidal depression. I had this happen, I got through it and im fine.
I dont believe anxiety comes from brain-damage at all, or I would not be functioning right now.
Toxins might be your issue, or it might be that you have conflicting things in your system.
Either way, it wont last forever and you’ll be okay, but you need some relief.
For relief you might want to slow down down with whatever your taking, do some hot lemon-water upon waking and before bed, and make food choices that encourage easy digestion and fast elimination.March 12, 2014 at 4:55 pm #116778
BeccaJRMemberTopics: 5Replies: 19
When I first started taking anything that chelated or detoxed (even chia seeds and beets) I had the same symptoms as well as other neurological symptoms (loss of depth perception, clumsiness, numbness in legs). An iridologist told me part of it is the body not being able to dispose of everything that is dying off or getting stirred around. It’s like taking the garbage out of all of the rooms in your house, but because it’s not garbage day you put all of those bags of garbage into your kitchen, and it gets in your way and slows things down.
Hopefully this isn’t too personal, but how are your bowel movements? Other signs of inadequate bowel movements and the body not being able to handle toxicity include breakouts of acne.
Doing things to support your liver like milk thistle or a warm glass of water with a freshly squeezed lemon might help you as well. When I get these symptoms I also drink aloe vera juice mixed in with something else (it’s horribly bitter) to soothe my stomach and promote bowel movements and take long hot detox baths, here’s a good link on how.May 8, 2014 at 1:53 am #118724
kingbeanParticipantTopics: 5Replies: 5
I concur dieoff can get really psychological. But then so are the regular symptoms for me. But when I rush, I pay. It sucks but I think we need to change very slowly. At least I doMay 10, 2014 at 3:37 am #118767
blueyedguy79MemberTopics: 1Replies: 6
You are not crazy, I am going through the same thing although I’m almost towards the end.
Very bad headaches and nausea. Stick to the diet and keep detoxing, there is a light at the end of the tunnel.
The white tongue will take more time to clear.
The topic ‘Having Scary Die-Off, I think?’ is closed to new replies.